read_connect(); //$GLOBALS[ezoic_db]->read->query("use 17things"); ?>

unable to get an erection. started a new diet with exercise + a energy/fatloss stimulant?

i am 18 years old and bought the pill called APS: Phenadrine. It says use only 20 years and older and I just saw that now. I looked online and it said it can mess with your endocrine system. Maybe that would be the reason for me not getting an erection.

Could it be my diet? I am eating more protein/carbs for my workout maybe that could be it, lack of vegis or fruits.

Or maybe the exercise? Im 18 and sorta have high blood pressure for my age, just wondering if any of these could be the issue.

Problems didnt start until I started this exercise routine.

Related Items

4 Responses to “unable to get an erection. started a new diet with exercise + a energy/fatloss stimulant?”

  1. Hugh Rection said:

    Maybe you’re gay and haven’t realised it, therefore girls no ,longer turn you on?

    If that’s not true then you’re just not a real man anymore (not that you would be a real man if you are gay)

  2. doug0102 said:

    Do you have a doctor in your village?

  3. RichardR said:

    ya it parable did

  4. Phil said:

    That could do it… and permanently.

    Stop taking that crap, it doesn’t do anything for your weight anyway… as soon as u stop taking it the weight comes right back.

    The medication you’re taking contains a stimulant which will cause your blood vessels to constrict, including the ones that feed your junk. The damage that you do to your body with that crap can be permanent if you keep it up, so just stop now.

    If your ED problems don’t resolve after stopping the drugs, then you’ll probably need to see a doctor about it.

    God bless.




Message:

unable to get an erection. started a new diet with exercise + a energy/fatloss stimulant?

i am 18 years old and bought the pill called APS: Phenadrine. It says use only 20 years and older and I just saw that now. I looked online and it said it can mess with your endocrine system. Maybe that would be the reason for me not getting an erection.

Could it be my diet? I am eating more protein/carbs for my workout maybe that could be it, lack of vegis or fruits.

Or maybe the exercise? Im 18 and sorta have high blood pressure for my age, just wondering if any of these could be the issue.

Problems didnt start until I started this exercise routine.

Related Items

4 Responses to “unable to get an erection. started a new diet with exercise + a energy/fatloss stimulant?”

  1. Hugh Rection said:

    Maybe you’re gay and haven’t realised it, therefore girls no ,longer turn you on?

    If that’s not true then you’re just not a real man anymore (not that you would be a real man if you are gay)

  2. doug0102 said:

    Do you have a doctor in your village?

  3. RichardR said:

    ya it parable did

  4. Phil said:

    That could do it… and permanently.

    Stop taking that crap, it doesn’t do anything for your weight anyway… as soon as u stop taking it the weight comes right back.

    The medication you’re taking contains a stimulant which will cause your blood vessels to constrict, including the ones that feed your junk. The damage that you do to your body with that crap can be permanent if you keep it up, so just stop now.

    If your ED problems don’t resolve after stopping the drugs, then you’ll probably need to see a doctor about it.

    God bless.




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives